Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions

Author: Hui Li
Journal: Trans. Amer. Math. Soc. 357 (2005), 983-998
MSC (2000): Primary 53D05, 53D20; Secondary 57R17
Published electronically: October 19, 2004
MathSciNet review: 2110428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(M, \omega)$ be a connected, compact 6-dimensional symplectic manifold equipped with a semi-free Hamiltonian $S^1$ action such that the fixed point set consists of isolated points or surfaces. Assume dim $H^2(M)<3$. In an earlier paper, we defined a certain invariant of such spaces which consists of fixed point data and twist type, and we divided the possible values of these invariants into six ``types''. In this paper, we construct such manifolds with these ``types''. As a consequence, we have a precise list of the values of these invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53D05, 53D20, 57R17

Retrieve articles in all journals with MSC (2000): 53D05, 53D20, 57R17

Additional Information

Hui Li
Affiliation: Department of Mathematics, University of Illinois Urbana-Champaign, Urbana, Illinois 61801
Address at time of publication: Department of Mathematics, Instituto Superior Tecnico, Av. Rovisco Pais, 1049-001, Lisbon, Portugal

PII: S 0002-9947(04)03762-6
Keywords: Symplectic manifold, Hamiltonian $S^1$ action, moment map, symplectic quotient, symplectic submanifolds.
Received by editor(s): May 5, 2003
Published electronically: October 19, 2004
Additional Notes: The author acknowledges the support of the center of Analysis, Geometry, and Dynamical systems in Lisbon, Portugal, where this paper was revised.
Article copyright: © Copyright 2004 American Mathematical Society